# SDR UALA2012010600137

- Difficulty date: January 5, 2012
- Submitted: January 24, 2012
- Operation: Air carrier
- Aircraft: N793UA
- Make and model: Boeing 777222
- Aircraft serial: 26946
- Aircraft time: 64,024 hours, 9,242 cycles
- Engine: Pwa PW40903
- System (JASC): 2797 · Flight Control System Wiring
- Part: Connector
- Condition: Corroded
- Location: Control Unit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT CONTROLS SYSTEM BELOW MINIMUM DISPATCH REQUIREMENTS.  STATUS MESSAGE 2710306 ACTIVE ER MODE.  REPLACED RIGHT FLAPERON INBD PCU, NO HELP.  CONNECTOR PIN 17 HAS CORROSION.  REPLACED CABLE ASSY FLAPERON POWER.  ACCOMPLISHED FLAPERON RIGGING PER MM.  RIGHT FLAPERON ACTUATOR.  CONFIDENCE TEST PASSED.
